# SDR AALA2019102879006

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 27,232 hours, 3,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 106516
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1R EMERGENCY LIGHT POWER SUPPLY M33094 FAILED TEST. REPLACED POWER SUPPLY M33094 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
